# SDR SIMA20120618006

- Difficulty date: June 18, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 19,313 hours, 16,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 59.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT HAND OEMGA BEAM IAW EO EM-53MR-1518.  THE AIRCRAFT WAS RETURNED TO SERVICE.
